MathSciNet Relay Station
MathSciNet bibliographic data
MR597867 (82c:46061) 46H99 (46A55 47B15)
Fong, C. K.; Lam, Louisa On spectral theory and convexity. Trans. Amer. Math. Soc. 264 (1981), no. 1, 59–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement